1 Aug 2010
I assume your blood pressure medication is diltiazem?
Yes, there is a moderate drug interaction.
Your prescriber should be aware of the potential for diltiazem to increase the blood levels of Tikosyn, which could result in arryhthmia and cardiac arrest.
The dose of Tikosyn may need to be reduced.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
At age 77 with multiple health issues, as managed by different specialists, drug interactions become a delicate balance, e.g. beta blocker eye drops ...
1 answer • 11 Sep 2009
i have noticed that my grand ma, when given diltiazem in excess of doctors suggested dose, her blood pressure goes high. is there a threshold level ...
1 answer • 6 Feb 2010
... of taking diliazem, 60 mg for my high blood pressure? The only other medication that I take is Paxil, 10 mg.
2 answers • 19 Sep 2012
My high blood pressure isn't controlled with my medication. I was prescribed yesterday Prozac and Strattera that, on an online medication ...
3 answers • 3 Oct 2014
Am concerned because weight gain has caused the high blood pressure. A foot injury forced me to quit my gym and every blood pressure Rx has caused ...
1 answer • 22 Dec 2014